# SDR ASAA2017041320458

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,368 hours, 11,395 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: KDAGX4F001
- Condition: Failed
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONE HOUR AND 20 MINUTES INTO FLIGHT,  NR 2 AFT LOW PRESSURE FUEL LIGHT ILLUMINATED.  RAN QRH FUEL PUMP SWITCH OFF.  CENTER TANK 5.01, NR 1 TANK 8.50, NR 2 TANK 8.63. ACFT GROUNDED. REMOVED AND REPLACED THE NR 2 AFT BOOST PUMP GFI RELAY IAW AMM 28-22-18. OPS CHECKED GOOD IAW AMM 28-22-41-720-802.
